DSpace About DSpace Software

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Investigación >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/1665

Title: On the unimodularity of minimal vectors of Humbert forms
Authors: Baeza, R.
Icaza, M.I.
Keywords: constant
Issue Date: Dec-2004
Publisher: Birkhauser Verlag AG
Citation: Archiv Der Mathematik 83 (6): 528-535
Description: Baeza,R.(reprint author). Instituto de Matemáticas, Universidad de Talca, Casilla 721, Talca, Chile.
URI: http://dspace.utalca.cl/handle/1950/1665
ISSN: 0003-889X
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Full Text.htm2.87 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback